2-local Jordan automorphisms on operator algebras

Tom 209 / 2012

Ajda Fošner Studia Mathematica 209 (2012), 235-246 MSC: Primary 16W20; Secondary 47L10. DOI: 10.4064/sm209-3-3

Streszczenie

We investigate $2$-local Jordan automorphisms on operator algebras. In particular, we show that every $2$-local Jordan automorphism of the algebra of all $n\times n$ real or complex matrices is either an automorphism or an anti-automorphism. The same is true for $2$-local Jordan automorphisms of any subalgebra of $\mathcal B$ which contains the ideal of all compact operators on $X$, where $X$ is a real or complex separable Banach spaces and $\mathcal B$ is the algebra of all bounded linear operators on $X$.

Autorzy

  • Ajda FošnerFaculty of Management
    University of Primorska
    Cankarjeva 5
    SI-6104 Koper, Slovenia
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek